Publications of Ferenc Fodor


Research articles
      • G. Fejes Tóth and F. Fodor, Dowker-type theorems for hyperconvex discs,  Period. Math. Hungar., accepted for publication, (2014). link
      • F. Fodor, P. Kevei, and V. Vígh, On random disc-polygons in smooth convex discs, Adv. in Appl. Probab. 46 (2014), no. 4 (to appear). link

      • I. Bárány, F. Fodor, L. Montejano, D. Oliveros, and A. Pór, Colourful and Fractional (p,q)-theorems, Discrete Comput. Geom., published online: 12 November 2013. link

      • Károly J. Böröczky, Ferenc Fodor, Daniel Hug, Intrinsic volumes of random polytopes with vertices on the boundary of a convex body, Trans. Amer. Math. Soc. 365 (2013), no. 2, 785-809. link

      • T. Bisztriczky, F. Fodor, and D. Oliveros, Separation in totally-sewn 4-polytopes with the decreasing universal edge property, Beitrage Algebra Geomet. 53 (2012), no. 1, 123-138. link

      • F. Fodor, V. Vígh, Disc-polygonal approximations of planar spindle convex sets, Acta Sci. Math. (Szeged) 78 (2012), No. 1-2, 331-350. link
      • András Bezdek and Ferenc Fodor, Extremal triangulations of convex polygons, Symmetry Cult. Sci. 22 (2011), no 3-4, 427-434.

      • I. Bárány, F. Fodor, and V. Vígh, Intrinsic volumes of inscribed random polytopes in smooth convex bodies, Adv. Appl. Probab. 42 (2010), no. 3, 605-619. link

      • T. Bisztriczky, K. Böröczky, F. Fodor, A. Heppes, and D. Oliveros, Centred subpolytopes of the 4-cube, pp. 1-13, E-Yellow Series Preprints #862, Department of Mathematics and Statistics, University of Calgary, Canada (2010).
      • Károly J. Böröczky, Ferenc Fodor, and Daniel Hug, The mean width or random polytopes circumscribed around a convex body, J. London Math. Soc. 81 (2010), no. 2, 499-523. link

      • K. J. Böröczky, F. Fodor, V. Vígh, and M. Reitzner, Mean width of random polytopes in a reasonably smooth convex body, J. Multivariate Anal. 100 (2009), 2287-2295. link

      • T. Bisztriczky, F. Fodor, and D. Oliveros, The T(4) property of families of unit disks, Israel J. of Math. 168 (2008), 239-252. link

      • K. J. Böröczky, F. Fodor, and V. Vígh, Approximating 3-dimensional convex bodies by polytopes with a restricted number of edges, Beitrage Algebra Geom. 49 (2008), no. 1, 177-193. link

      • T. Bisztriczky, F. Fodor, and D. Oliveros, A transversal property of families of eight or nine unit disks, Bol. Soc. Mat. Mexicana (3) 12 (2006), no. 1, 59-73. link

      • G. Ambrus and F. Fodor, A new lower bound on the surface area of a Voronoi polyhedron, Period. Math. Hungar. 53 (2006), no.1-2, 45-58. link

      • G. Ambrus, A. Bezdek, and F. Fodor, A Helly-type transversal theorem for n-dimensional unit balls, Arch. Math. (Basel) 86 (2006), no. 5, 470-480. link

      • T. Bisztriczky, F. Fodor, and D. Oliveros, Large transversals to small families of unit disks, Acta Math. Hungar. 106 (2005), no. 4, 285-291. link

      • Ferenc Fodor, Packing of 14 congruent circles in a circle, Studies Univ. Zilina Math. Ser. 16 (2003), no. 1, 25-34.

      • Ferenc Fodor, The densest packing of 13 congruent circles in a circle, Beitrage Algebra Geom. 44 (2003), no. 2, 431-440.

      • A. Bezdek, F. Fodor, and I. Talata, Sylvester-type theorems for unit circles, Discrete Math. 241 (2001), no. 1-3, 97-101. Selected papers in honor of Helge Tverberg. link

      • Ferenc Fodor, The densest packing of 12 congruent circles in a circle, Beitrage Algebra Geom. 41 (2000), no. 2, 401-409.

      • A. Bezdek and F. Fodor, On convex polygons of maximal width, Arch. Math. (Basel) 74 (2000), no. 1, 75-80. link

      • Ferenc Fodor, New developments in packing equal circles in a circle, Paul Erdős and his mathematics (Budapest, 1999), János Bolyai Math. Soc., Budapest, 1999, pp. 65-68.

      • Ferenc Fodor, The densest packing of 19 congruent circles in a circle, Geom. Dedicata 74 (1999), no. 2, 139-145. link

      • András Bezdek and Ferenc Fodor, Minimal diameter of certain sets in the plane, J. Combin. Theory Ser. A 85 (1999), no. 1, 105-111. link

      • A. Bezdek, F. Fodor, and I. Talata, Applications of inscribed affine regular polygons in convex discs, International Scientific Conference on Mathematics, Proceedings (Zilina, 1998), 19-27, Univ. Zilina, Zilina, 1998, pp. 19-27.

      • Ferenc Fodor, Linear spaces and partitioning the projective plane, J. Combin. Theory Ser. A 79 (1997), no. 1, 168-172. link
Editorial work in special volumes
  • K. Böröczky, K. J. Böröczky, F. Fodor, H. Harborth, and W. Kuperberg (eds.), Special geometry issue dedicated to Prof. T. Bisztriczky on occasion of his 60th birthday,  Canad Math. Bull. 52 (2009) no 3. link

  • T. Bisztriczky, G. Fejes Tóth, F. Fodor, and W. Kuperberg (eds.), Intuitive Geometry special issue, Period. Math. Hungar. 57 (2008), no. 2.

  • T. Bisztriczky, F. Fodor, and W. Kuperberg (eds.), Discrete geometry special volume, Period. Math. Hungar. 53 (2006), no. 1-2.

Conference reports, etc.

  • K. Böröczky, K. J. Böröczky, F. Fodor, H. Harborth, and W. Kuperberg, Dedication: Ted Bisztriczky, Canad. Math. Bull. 52 (2009), no. 3, 323-326.

  • T. Bisztriczky, F. Fodor, G. Fejes Tóth, and W. Kuperberg, Intuitive Geometry Workshop and Intuitive Geometry Day in Calgary (August 31, 2007-September 3, 2007), Period. Math. Hungar. 57 (2008), no. 2, 105-116.

  • T. Bisztriczky, F. Fodor, G. Fejes Tóth, and W. Kuperberg, Dedication [Dedicated to Professor András Bezdek], Period. Math. Hungar. 57 (2008), no. 2, 103.

  • T. Bisztriczky, F. Fodor, and W. Kuperberg, Calgary Workshop in Discrete Geometry, Period. Math. Hungar. 53 (2006), no. 1–2, 15–25. Held at the University of Calgary, Calgary, AB, May 13–14, 2005.

  • Csörgő Sándor and Fodor Ferenc, Jelentés a 2003. évi Schweitzer Miklós Matematikai Emlékversenyről, Mat. Lapok (new series) 12 (2004–2005), no. 1, 49–78. ( Hungarian)